| Model Number |
RA002-4545SL70 |
| Medical Device Problem Codes |
Break (1069); Mechanical Jam (2983)
| Health Effect - Clinical Code |
Failure of Implant (1924)
Type of Reportable Event
Malfunction
Event or Problem Description
An investigation report from an implant retrieval center was received and reported that during examination, the rod was not conform for force testing.Photos of the rod showed the rod was broken.It was reported that the rod was removed as part of a planned removal procedure after the rod had fully extended; there was no adverse patient or user impact associated with this report.No additional information is available.
Additional Manufacturer Narrative
The device has not been returned for evaluation.The evaluation was performed by the london implant retrieval center (lirc).The root cause is unable to be determined at this time.A review of the device history records (dhr) confirmed the device met all quality inspections and specifications prior to release.If any additional information is provided, a supplemental report will be submitted.Report 1 of 2.
Additional Manufacturer Narrative
Additional data: b5, h10 the device was not returned to nuvasive for evaluation, however, the provided images of the removed rod were reviewed and confirmed that the rod was broken at the solid section.Without the return of the device, the root cause is unable to be determined.
Event or Problem Description
No additional information has been provided.